Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Ultrasound scan done, shows multiple, enlarged, mesentric nodes. Prescribed Letrozole, tendency to vomit. How is this controlled?

final report of my wife,of the usg abdomen & pelvis ,dated;16.05.2012 revealed multiple enlarged periportal,aortocaval,left paraaortic & mesentric nodes.attending oncologist doctor prescribed tablet Letrozole 2.5mg,once daily,for 3 months.intake of the medicine was started on 25.05.2012. since 5 days she is having vomiting tendency most of the time & vommits 2 or 3 times everyday. why is she having vomiting tendency?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Mr Chander,

Patients taking letrozole can experience vomiting and nausea, which are potential side effects of the drug. You can inform your wife's oncologist and he will prescribe another drug to prevent the vomiting and sensation of nausea. DO NOT discontinue treatment with letrozole because of the vomiting.

Answered: Wed, 27 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor